Smoothing by spline functions. II. (English) Zbl 1248.65020

Not reviewed. See the review of the first part [ibid. 10, 177–183 (1967; Zbl 0161.36203)].


65D10 Numerical smoothing, curve fitting
41A15 Spline approximation


Zbl 0161.36203
Full Text: DOI EuDML


[1] Anselone, P. M., Laurent, P. J.: A general method for the construction of interpolating or smoothing spline-functions. Numer. Math.12, 66–82 (1968). · Zbl 0197.13501
[2] Curry, H. B., Schoenberg, I. J.: On Pólya frequency functions IV: The fundamental spline functions and their limits. J. d’Anal. Math.17, 71–107 (1966). · Zbl 0146.08404
[3] Hardy, G. H., Littlewood, J. E., Pólya, G.: Inequalities, 2nd ed., 324 p. Cambridge: Cambridge University Press 1952.
[4] Reinsch, C. H.: Smoothing by spline functions. Numer. Math.10, 177–183 (1967) · Zbl 0161.36203
[5] Schoenberg, I. J.: Spline functions and the problem of graduation. Proc. Nat. Acad. Sci. (U.S.A.)52, 947–950 (1964). · Zbl 0147.32102
[6] —- On interpolation by spline functions and its minimal properties. On Approximation Theory, p. 109. Proceedings of the Conference held in the Mathematical Research Institute at Oberwolfach, Black Forest, August 4–10, 1963 Basel-Stuttgart: Birkhäuser 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.